# SDR AALA202508208248

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 73,090 hours, 37,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING BITE CHECK OF ESPU SYSTEM DUE TO L/H WING OVER-WING SLIDE REPLACEMENT. LOW BATTERY FAULT DISPLAYED DURING BITECHECK. MAINTENANCE REMOVED AND REPLACED BATTERY AT LOCATION 11WL IAW AMM 33-51-38.
